# SDR REXA2021082400569

- Difficulty date: August 5, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: HA6765
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR OUTER HANDLE HOUSING IS GOUGED AROUND THE FWD EDGE - REMOVED GALLEY SERVICE DOOR & INSTALLED GALLEY SERVICE DOOR & REMOVE & REPLACE GALLEY SERVICE DOOR OUTER HANDLE HOUSING BY REMOVING & REINSTALLING GALLEY SERVICE DOOR HANDLE & PEELING BACK & REINSTALLING THE INNER SKIN IAW CRJ 900 AMM'S & SRM'S 52-41-00-000/400-801, 52-41-03-000/400/801-A01, SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01, 51-42-06-001-001-A01, 51-42-73-001-001-A01.
